MATHEMATICA BOHEMICA, Vol. 120, No. 4, pp. 393-403, 1995

Quasicontinuity and related properties
of functions and multivalued maps

Janina Ewert

Janina Ewert, Department of Mathematics, Pedagogical University, Arciszewskiego 22b, 76-200 Slupsk, Poland

Abstract: The main results presented in this paper concern multivalued maps. We consider the cliquishness, quasicontinuity, almost continuity and almost quasicontinuity; these properties of multivalued maps are characterized by the analogous properties of some real functions. The connections obtained are used to prove decomposition theorems for upper and lower quasicontinuity.

Keywords: uniform space, multivalued map, quasicontinuity

Classification (MSC91): 54C08, 54C60, 26A25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]